# SDR 2006FA0000620

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,944 hours
- Engine: Pwc PW207E
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Hose
- Part number: 5100400
- Condition: Cracked
- Location: Xmsn Oil
- Part time: 450 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED TRANSMISSION OIL PRESSURE INDICATION DROPPED FROM GREEN TO YELLOW TO RED.  MADE UNSCHEDULED LANDING. FOUND FWD LT TRANSMISSION OIL COOLER HOSE LEAKING. HOSE IS A FLEXIBLE STAINLESS STEEL HOSE WITH A STAINLESS STEEL OUTER BRAID. HOSE WAS INSPECTED AFTER REMOVAL AND FOUND TO BE CRACKED. REPLACED HOSE P/N 900D3409526-105.
